A Note on Formality and Singularities of Moduli Spaces

Z Zhang

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)863-879
Number of pages17
JournalMoscow Mathematical Journal
Volume12
Issue number4
Publication statusPublished - 2012

Cite this

A Note on Formality and Singularities of Moduli Spaces. / Zhang, Z.

In: Moscow Mathematical Journal, Vol. 12, No. 4, 2012, p. 863-879.

Research output: Contribution to journalArticle

Zhang, Z. / A Note on Formality and Singularities of Moduli Spaces. In: Moscow Mathematical Journal. 2012 ; Vol. 12, No. 4. pp. 863-879.
@article{3d694318b25e467fbab3ea577528766a,
title = "A Note on Formality and Singularities of Moduli Spaces",
author = "Z Zhang",
year = "2012",
language = "English",
volume = "12",
pages = "863--879",
journal = "Moscow Mathematical Journal",
issn = "1609-3321",
publisher = "Independent University of Moscow",
number = "4",

}

TY - JOUR

T1 - A Note on Formality and Singularities of Moduli Spaces

AU - Zhang, Z

PY - 2012

Y1 - 2012

UR - http://www.ams.org/distribution/mmj/

M3 - Article

VL - 12

SP - 863

EP - 879

JO - Moscow Mathematical Journal

JF - Moscow Mathematical Journal

SN - 1609-3321

IS - 4

ER -